Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 11, Pages 1712–1726 (Mi zvmmf1106)  

This article is cited in 3 scientific papers (total in 3 papers)

Integro-interpolation schemes of a given order and other applications of the multioperator principle

A. I. Tolstykh

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (2587 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:11, 1647–1660

Bibliographic databases:
UDC: 519.63
MSC: Primary 65J15; Secondary 47N40
Received: 15.03.2001

Citation: A. I. Tolstykh, “Integro-interpolation schemes of a given order and other applications of the multioperator principle”, Zh. Vychisl. Mat. Mat. Fiz., 42:11 (2002), 1712–1726; Comput. Math. Math. Phys., 42:11 (2002), 1647–1660

Citation in format AMSBIB
\Bibitem{Tol02}
\by A.~I.~Tolstykh
\paper Integro-interpolation schemes of a given order and other applications of the multioperator principle
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 11
\pages 1712--1726
\mathnet{http://mi.mathnet.ru/zvmmf1106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967972}
\zmath{https://zbmath.org/?q=an:1116.65314}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 11
\pages 1647--1660


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1106
  • http://mi.mathnet.ru/eng/zvmmf/v42/i11/p1712

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tolstykh A.I., “A family of compact approximations and related multioperator approximations of a given order”, Doklady Mathematics, 72:1 (2005), 519–524  zmath  isi  elib
    2. B. V. Rogov, M. N. Mikhailovskaya, “Monotone high-precision compact scheme for quasilinear hyperbolic equations”, Math. Models Comput. Simul., 4:4 (2012), 375–384  mathnet  crossref  mathscinet
    3. M. N. Mikhailovskaya, B. V. Rogov, “Monotone compact running schemes for systems of hyperbolic equations”, Comput. Math. Math. Phys., 52:4 (2012), 672–695  mathnet  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:300
    Full text:77
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021